Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak-invariant properties of the norm topology

Authors: I. Namioka and R. Pol
Journal: Proc. Amer. Math. Soc. 118 (1993), 507-511
MSC: Primary 46B20; Secondary 54H05
MathSciNet review: 1132419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A property (P) relative to the norm topology of a Banach space is a weak-invariant if, whenever $ A$ and $ B$ are weakly homeomorphic subsets of (possibly different) Banach spaces and ($ A$, norm) has property (P), then ($ B$, norm) has property (P). We show that the property of being $ \sigma $-discrete and the property of being an absolute Souslin- $ \mathcal{F}$ space of weight $ \leqslant {\aleph _1}$, both relative to the norm topology, are weak-invariants. These conclusions are obtained from a result concerning maps of metrizable spaces into function spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 54H05

Retrieve articles in all journals with MSC: 46B20, 54H05

Additional Information

PII: S 0002-9939(1993)1132419-4
Keywords: Weak topology of Banach spaces, $ \sigma $-discreteness, Souslin sets
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia